# SDR 9506596611

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED TO ANCWHERE AN UNEVENTFUL THREE ENGINE LANDING WAS MADE.  NO FUELWAS DUMPED.  DEBRIS WAS FOUND IN THE MAIN OIL FILTER.  THE FILTER WAS REPLACED AND CHECKED OK AFTER ENGINE RUNUP.  THE FILTER WAS STILL CLEAN WHEN REPLACED LATER AT MSP.
